# SDR AALA20090913TUL01

- Difficulty date: September 12, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- Aircraft time: 65,723 hours, 10,438 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 732591G
- Condition: Shorted
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INFLIGHT CREW REPORTED BURNING SMELL IN COCKPIT.  FORWARD EQUIPMENT EXHAUST FAN CIRCUIT BREAKER POPPED.  DIVERTED AUA AND LANDED WITHOUT INCIDENT.  THE FORWARD EQUIPMENT COOLING FAN WAS PLACARD AND REPLACED IN BOS.
